Classification of Lagrangian stars and their symplectic reductions

Stanisław Janeczko

Abstract

n/a
Author Stanisław Janeczko ZATO
Stanisław Janeczko,,
- Department of Analysis and Sigularity Theory
Journal seriesJournal of Physics A: Mathematical and General, ISSN 0305-4470, 1361-6447
Issue year1998
Vol31
No16
Pages3677-3685
DOIDOI:10.1088/0305-4470/31/16/001
URL http://iopscience.iop.org/0305-4470/31/16/001
Score (nominal)0
Citation count*1 (2015-04-14)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back